Year 2019, Volume 11, Issue 1, Pages 29 - 39 2019-06-30

Bipolar Fuzzy (T,S)-Norm Hyper KU–Ideals (Sub Algebras)

Samy M. Mostafa [1] , Naim Cagman [2]

25 45

In this paper, the concepts of $(\sigma,\tau)$- bipolar fuzzy $(T,S)$- norm of the notions (strong, weak, $s$-weak) hyper  $KU$-ideals in hyper $KU$-algebras are introduced and some properties are discussed.
KU-algebra, hyper KU-algebra, Fuzzy (T
  • Jun, Y.B., Xin, X.L., Roh, E.H., Zahedi, M.M., Strong hyper BCK-ideals of hyper BCK-algebra, Math. Jap., 51(3)(2000), 493--498.
  • Jun, Y.B., Zahedi, M.M., Xin, X.L., Borzooei, R.A., On hyper BCK-algebra, Italian J. Pure App. Math., Oxford Ser., 10(2000), 127--136.
  • Jun Y.B., Xin, X.L., Fuzzy hyper BCK-ideals of hyper BCK-algebras, Scientiae Mathematicae Japonicae Online, 4(2001), 415--422.
  • Jun, Y.B., Kang, M.S., Kim, H.S., Bipolar fuzzy hyper BCK-ideals in hyper BCK-algebras, Iranian Journal of Fuzzy Systems, 8(2)(2011), 105--120.
  • Jun, Y.B., Shim, W.H., Fuzzy implicative hyper BCK-ideals of hyper BCK-algebras, Internat. J. Math. Math. Sci., 29(2)(2002), 63--70.
  • Jun, Y.B., Xin, X.L., Fuzzy hyper BCK-ideals of hyper BCK-algebras, Sci. Math. Jpn., 53(2)(2001), 353--360.
  • Jun, Y.B., Zahedi, M.M., Xinand, X.L., Borzooei, R.A., On hyper BCK-algebras, Italian J. of Pure and Appl. Math., 8(2000), 127--136.
  • Lee, K.M., Bipolar-valued fuzzy sets and their operations, Proc. Int. Conf. on Intelligent Technologies, Bangkok, Thailand, (2000), 307--312.
  • Li, X., Zheng, C., {The direct product characteristics of the intuitionistic fuzzy groups with respect to t-s norms", Mathematics in Practice and Theory, 38(2008), 109--114.
  • Lin, M.L., Some properties on the intuitionistic fuzzy group with respect to trigonal norms, Journal of Zhangzhou Normal University (Nat. Sci.), 2(2007), 1--5.
  • Marty, F., Sur une generalization de la notion de groupe, 8th Congress Math. Scandinaves, Stockholm, (1934), 45--49.
  • Mostafa, S.M., Abd-Elnaby, M.A., Yousef, M.M.M., Fuzzy ideals of KU-algebras, Int. Math. Forum, 63(6)(2011), 3139--3149.
  • Mostafa, S.M., Kareem, F., Davvaz, B., Hyper structure theory applied to KU-algebras, Journal of Hyper Structures, 6(2)(2017), 82--95.
  • Mostafa, S.M., Hameed, A.T., Ghanem, R.A., Hyper structures of KU-algebras: Theorems & fuzzy Applications, submitted.
  • Prabpayak, C., Leerawat, U., On ideals and congruence in KU-algebras, Scientia Magna Journal, 5(1)(2009), 54--57.
  • Prabpayak, C., Leerawat, U., On isomorphisms of KU-algebras, Scientia Magna Journal, 5(3)(2009), 25--31.
  • Yaqoob, N., Mostafa, S.M., Ansari, M. A., On cubic KU-ideals of KU-algebras, ISRN Algebra, (2013) Article ID935905, 10 pages.
  • Zadeh, L.A., Fuzzy sets, Inform. And Control, 8(1965), 338--353.
Primary Language en
Subjects Mathematics
Journal Section Articles
Authors

Author: Samy M. Mostafa (Primary Author)
Institution: Department of Mathematics, Faculty of Education, Ain Shams University, Roxy, Cairo, Egypt
Country: Egypt


Author: Naim Cagman
Institution: Department of Mathematics, Gaziosmanpasa University, Tokat
Country: Turkey


Dates

Publication Date: June 30, 2019

Bibtex @research article { tjmcs422584, journal = {Turkish Journal of Mathematics and Computer Science}, issn = {}, eissn = {2148-1830}, address = {Matematikçiler Derneği}, year = {2019}, volume = {11}, pages = {29 - 39}, doi = {}, title = {Bipolar Fuzzy (T,S)-Norm Hyper KU–Ideals (Sub Algebras)}, key = {cite}, author = {Mostafa, Samy M. and Cagman, Naim} }
APA Mostafa, S , Cagman, N . (2019). Bipolar Fuzzy (T,S)-Norm Hyper KU–Ideals (Sub Algebras). Turkish Journal of Mathematics and Computer Science, 11 (1), 29-39. Retrieved from http://dergipark.org.tr/tjmcs/issue/46614/422584
MLA Mostafa, S , Cagman, N . "Bipolar Fuzzy (T,S)-Norm Hyper KU–Ideals (Sub Algebras)". Turkish Journal of Mathematics and Computer Science 11 (2019): 29-39 <http://dergipark.org.tr/tjmcs/issue/46614/422584>
Chicago Mostafa, S , Cagman, N . "Bipolar Fuzzy (T,S)-Norm Hyper KU–Ideals (Sub Algebras)". Turkish Journal of Mathematics and Computer Science 11 (2019): 29-39
RIS TY - JOUR T1 - Bipolar Fuzzy (T,S)-Norm Hyper KU–Ideals (Sub Algebras) AU - Samy M. Mostafa , Naim Cagman Y1 - 2019 PY - 2019 N1 - DO - T2 - Turkish Journal of Mathematics and Computer Science JF - Journal JO - JOR SP - 29 EP - 39 VL - 11 IS - 1 SN - -2148-1830 M3 - UR - Y2 - 2019 ER -
EndNote %0 Turkish Journal of Mathematics and Computer Science Bipolar Fuzzy (T,S)-Norm Hyper KU–Ideals (Sub Algebras) %A Samy M. Mostafa , Naim Cagman %T Bipolar Fuzzy (T,S)-Norm Hyper KU–Ideals (Sub Algebras) %D 2019 %J Turkish Journal of Mathematics and Computer Science %P -2148-1830 %V 11 %N 1 %R %U
ISNAD Mostafa, Samy M. , Cagman, Naim . "Bipolar Fuzzy (T,S)-Norm Hyper KU–Ideals (Sub Algebras)". Turkish Journal of Mathematics and Computer Science 11 / 1 (June 2019): 29-39.
AMA Mostafa S , Cagman N . Bipolar Fuzzy (T,S)-Norm Hyper KU–Ideals (Sub Algebras). TJMCS. 2019; 11(1): 29-39.
Vancouver Mostafa S , Cagman N . Bipolar Fuzzy (T,S)-Norm Hyper KU–Ideals (Sub Algebras). Turkish Journal of Mathematics and Computer Science. 2019; 11(1): 39-29.